Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Issue 1
Issue 2
Issue 3
Issue 4
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Yuming Chu, Baoyu Liu and Miaokun Wang
Refinements of bounds for the first and second Seiffert means
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Yuming Chu
Baoyu Liu
Miao-Kun Wang
Find more articles with the same subject classes
Primary
26E60
Find more articles with the same keywords
first Seiffert means
second Seiffert mean
harmonic mean
arithmetic mean
quadratic mean
Downloads
Abstract
Abstract
Full article
Full article